# SDR DALA2023111309318

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 20,205 hours, 9,488 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3015 AFTER GATE ARRIVAL PASSENGER REPORTED OXYGEN MASK AT DOOR 3L FELL DOWN. CORRECTIVE ACTION: RESECURED 3L DOOR PASSENGER EMERGENCY OXYGEN CONTAINER PER A321 AMM 25-21. OK FOR SERVICE. (9188050)
